# SDR 04FDEA02905

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC01542
- Condition: Corroded
- Location: Zone 600
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD HINGE LOCATION NR 1 INBOARD AND OUTBOARD LUG HAS CORROSION.  REMOVED CORROSION IAW DACCMM 57-44-07.  FOUND TO BE STRUCTURALLY ACCEPTABLE IAW EA8-8750-81474.  ALODINED AND PRIMED LUG FACES IAW DC10 SRM 51-21-01 VOLUME II.  BEGINNING SURFACE 1.255 INCH   INBOARD FINAL 1.2400 INCH OUTBOARD 1.2360 INCH.  MATERIAL REMOVED INBOARD .015 INCH OUTBOARD .019 INCH FOUND OUT OF LIMITS IAW DACCMM 57-44-07.
